# SDR ASAA2023070443892

- Difficulty date: July 4, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,897 hours, 17,660 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 184POC
- Condition: Faulty
- Location: Flight Compartme
- Part time: 44,975 hours, 12,873 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCP LOCKUP OCCURED DURING DECENT AT APPROX 12,000'. ATTEMPTED TO RESET F/D INITIALLY WITH NO AFFECT, EVENTUALLY IT DID RESET. COMPLETED MCP LOCKUP QRC, OPS NORMAL ON APPCH. GROUNDED - YES. REMOVED & REPLACED DFCS MCP PER AMM 22-11-34.
